It would be helpful to know units and ranges.
Post results of other lab work. If your levels are odd, we need to look for other clues.
I missed your post July 2015
Please read the stickies found here: About the T Replacement Category
- advice for new guys
- things that damage your hormones
- protocol for injections
- finding a TRT doc
You should have tested LH/FSH to try to find the cause.
AST/ALT might have shown some liver issues.
Your thick blood is a root cause.
Avoid iron fortified foods and vitamins.
Thyroid function is a common weakness for guys here, not references to thyroid, iodine and body temperatures in the stickies. Post oral body temperatures
If E2=60 pg/ml <42:
Increase E2 dose by a factor of 60/22 where E2=22pg/ml is the therapeutic target.
Your TT is probably inflated by a lot of SHBG+T [nont bio-available] caused by high SHBG caused by high E2. You need to be concerned with FT or bio-T.
HTC - hematocrit, is creating a limitation for your T dosing.
Donate blood or have removed/dumped and note if you feel better.
Please read this: https://en.wikipedia.org/wiki/Polycythemia_vera
You need to avoid dehydration. You may have headaches.
Take mini aspirin to make blood cells slippery.
Take fish oil which has some blood thinning effects.
TRT can make this condition worse and it seems that TRT brings this problem from a latent susceptibility in some males.
Can affect brain, liver and kidneys.
Also read: https://en.wikipedia.org/wiki/Iron_overload
In cases like this where calculate anastrozole dose seems unreasonably high we need to consider that the liver is not clearing SHBG+T and liver function is suspect. SHBG is made by the liver to scavenge steroid hormones from the blood, which appears to not be working well. Estrogens increase SHBG production and T reduces and a balance occurs from those influences, production and removal. Liver is a key concern and we need to consider that your abnormally thick blood may be part of the issue.
You will need to read up and manage how these issues are investigated. If you overload your doc, she may send you elsewhere.